| Model Number |
PX2X783090A16MB |
| Medical Device Problem Codes |
Break (1069); Material Fragmentation (1261); Patient Device Interaction Problem (4001); Migration (4003)
| Health Effect - Clinical Code |
Nodule (4551)
| Date of Event |
12/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
January 25th 2024, hcp reported that a patient had pdo threads implanted on (b)(6) 2023.According to the hcp, patient experienced thread poking under the skin at the endpoint.(b)(6) 2024, patient visited hcp for follow-up as two threads were broken and migrated to the lip.Two pieces of the broken threads were removed.(b)(6) 2024, patient had another follow up with the hcp where two additional broken threads were reported.One thread migrated to the chin and was not removed while one broken thread was removed from the lip area.Post care treatment recommendations included not to do active sport and face movements.Medical advice from the medical director was offered but the hcp declined.(b)(6) 2024, after conducting a follow up contact with the practice manager, it was confirmed that the patient is in good condition.
Event or Problem Description
(b)(6) 2024, hcp reported that a patient had pdo threads implanted on (b)(6) 2023.According to the hcp, patient experienced thread poking under the skin at the endpoint.(b)(6) 2024, patient visited hcp for follow-up as two threads were broken and migrated to the lip.Two pieces of the broken threads were removed.(b)(6) 2024, patient had another follow up with the hcp where two additional broken threads were reported.One thread migrated to the chin and was not removed while one broken thread was removed from the lip area.Post care treatment recommendations included not to do active sport and face movements.Medical advice from the medical director was offered but the hcp declined.(b)(6) 2024, after conducting a follow up contact with the practice manager, it was confirmed that the patient is in good condition.
Additional Manufacturer Narrative
Udi related data quality updates only.The report represents a correction to a previously submitted mdr 3007895168-2024-00004.Brand name: demediox.Version or model: px2x783090a16mb.Company name: demetech corporation.Primary di number: (b)(4).Device description: absorbable polydioxanone surgical suture.Fda premarket submission number: k082097.